# SDR SWAA2013010911320

- Difficulty date: January 8, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 50,648 hours, 29,682 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 41F1005
- Part serial: YT0061495
- Condition: Leaking
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, P
- Precautionary procedure: E, A

## Discrepancy

DIVERSION/INFLIGHT SHUTDOWN - SUSPECT OIL LEAK NR 1 ENGINE.  OIL QTY 35% ON SHUTDOWN.  NEVER LOST OIL PRESSURE.  NO CAUTIONS OR WARNINGS.  ALL INDICATIONS ON NR 1 ENGINE NORMAL THROUGHOUT THE FLIGHT AND THROUGH SHUTDOWN.  REMOVED AND REPLACED NR 1 ENGINE PER TASK.
